Format

Send to:

Choose Destination
See comment in PubMed Commons below
Arch Intern Med. 1998 Oct 26;158(19):2160-1.

Acute generalized exanthematous pustulosis: a cutaneous adverse effect due to prophylactic antiviral therapy with protease inhibitor.

Author information

  • 1Service de Dermatovénéréologie, Hôpital La Grave, Toulouse, France.

Abstract

We describe a human immunodeficiency virus-seronegative man who presented with a skin disorder that we diagnosed as acute generalized exanthematous pustulosis, which we believe was an adverse reaction to combination prophylactic therapy with zidovudine, lamivudine, and protease inhibitor for human immunodeficiency virus. Cutaneous adverse effects are rarely reported with the use of these antiviral drugs.

PMID:
9801185
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Silverchair Information Systems
    Loading ...
    Write to the Help Desk